Journal of Symbolic Logic

Groups definable in linear o-minimal structures: the non-compact case

Pantelis E. Eleftheriou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let ℳ=〈 M, +, <, 0, S〉 be a linear o-minimal expansion of an ordered group, and G=〈 G, ⊕, eG〉 an n-dimensional group definable in ℳ. We show that if G is definably connected with respect to the t-topology, then it is definably isomorphic to a definable quotient group U/L, for some convex ⋁-definable subgroup U of 〈 Mⁿ, +〉 and a lattice L of rank equal to the dimension of the ‘compact part' of G.

Article information

Source
J. Symbolic Logic, Volume 75, Issue 1 (2010), 208-220.

Dates
First available in Project Euclid: 25 January 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1264433916

Digital Object Identifier
doi:10.2178/jsl/1264433916

Mathematical Reviews number (MathSciNet)
MR2605889

Zentralblatt MATH identifier
1184.03034

Subjects
Primary: 03C64: Model theory of ordered structures; o-minimality 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42]

Keywords
O-minimal structures Quotient by lattice

Citation

Eleftheriou, Pantelis E. Groups definable in linear o-minimal structures: the non-compact case. J. Symbolic Logic 75 (2010), no. 1, 208--220. doi:10.2178/jsl/1264433916. https://projecteuclid.org/euclid.jsl/1264433916


Export citation